I am suffring from bloodpressure from last 3 years & and i am takking amlopin-m tablet daily,but now last few days i have feel heavy bellow chest and above stumac, what is the reason? my doctor advise me to make angiography test is it true or fales.
An angiography will give the doctor a better look into what is going on inside of your heart and arteries. It is a tool used to diagnose, and give the doctor a picture of what needs to happen for your treatment.
Angiography is a x ray techniques by injecting a dye into the arteries that supply the heart. It is useful to check the blood flow to the heart if any blocks in the arteries supplying the heart and blood pressure in the chambers of the heart. It is a safe and simple procedure. The dye is usually harmless, except in a very few patient’s who might experience a allergic reaction to it.
Heaviness in the chest and discomfort should be evaluated thoroughly for cardiac causes especially if risk factors like hypertension, diabetes, smoking, obesity etc are present. Other reasons could be life style habits, gastritis, peptic ulcers etc. Hope this helps. Best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.